Sufficient conditions for oscillation and nonoscillation of the solutions of operator-differential equations with piecewise constant argument

Volume 23 / 1996

D. Bainov, M. Dimitrova Applicationes Mathematicae 23 (1996), 371-378 DOI: 10.4064/am-23-4-371-378

Abstract

Effective sufficient conditions for oscillation and nonoscillation of solutions of some operator-differential equations with piecewise constant argument are found.

Authors

  • D. Bainov
  • M. Dimitrova

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image